International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 807-810

On the joint numerical status and tensor products

Ram Verma and Lokenath Debnath

Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA

Received 10 September 1989; Revised 20 December 1989

Copyright © 1990 Ram Verma and Lokenath Debnath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove a result on the joint numerical status of the bounded Hilbert space operators on the tensor products. The result seems to have nice applications in the multiparameter spectral theory.